Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on semifree actions of $ S\sp{1}$ on homotopy spheres


Author: Hsu-tung Ku
Journal: Proc. Amer. Math. Soc. 22 (1969), 614-617
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9939-1969-0264696-2
MathSciNet review: 0264696
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966), 1-14. MR 0206972 (34:6788)
  • [2] W. Browder, Surgery and the theory of differentiable transformation groups, Proc. Conference on Transformation Groups, Springer-Verlag, New York, 1968. MR 0261629 (41:6242)
  • [3] F. Hirzebruch and K. H. Mayer, $ O(n)$-Mannigfaltigkeiten, exotische Sphären und Singularitäten, Lecture Notes in Mathematics 57, Springer-Verlag, New York, 1968. MR 0229251 (37:4825)
  • [4] M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. 77 (1963), 504-537. MR 0148075 (26:5584)
  • [5] Hsu-Tung Ku and Mei-Chin Ku, Semifree differentiable actions of $ {S^1}$ on homotopy $ (4k + 3)$-spheres, Michigan Math. J. 15 (1968), 471-476. MR 0239622 (39:979)
  • [6] J. Levine, A classification of differentiable knots, Ann. of Math. 82 (1965), 15-50. MR 0180981 (31:5211)
  • [7] R. Lee, Differentiable classification of some topological linear actions, Dissertation, University of Michigan, Ann Arbor, Mich., 1968. MR 0239623 (39:980)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0264696-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society